# SDR 98FDEA00745

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 651855210
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0167 - CORROSION (C53-224-05) WING CTR SECTION UPPER SKIN, UPPER SURFACE BS 760, RBL 65, WL 204.  REMOVED AND REPLACED CORROSION AT BS 758, RBL 62.64, WL 204 UP TO .039 OF MATERIAL IN A 1 BY 1 AREA.  UPPER SKIN WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 57-30-1.  REPAIR SKIN PER FEDEX EA 7-5330-43175A.
